# SDR DL757011690

- Difficulty date: October 20, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N649DL
- Make and model: Boeing 757232
- Aircraft serial: 24389
- Aircraft time: 43,304 hours, 21,620 cycles
- Engine: Pwa PW2037
- Engine time: 39,634 hours, 19,752 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2037RTC
- Part serial: 716510
- Condition: Failed
- Location: Nr 2
- Part time: 39,634 hours, 19,752 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

NR 2 ENG LOST OIL PRESS ON T/O ROLL.  REPLACED ENGINE.
